# SDR FDEA201206122190

- Difficulty date: June 12, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 66,377 hours, 11,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: ACA7399501
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO ABOVE CEILING SEAT TRACK AT STA.635, X=-47.5 FOUND CRACKED.  REPAIRED IAW SRM 53-00-52, FIG 201, REPAIR 1, REV 49.  REPAIR CLASSIFIED MAJOR AS GMM 6-2-100, REV 115.
